RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 5(275), Pages 187–188 (Mi umn4792)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Algebraic $K$-groups as homotopy groups of a simplicial analogue of Grassmann manifolds

V. M. Dergachev


Full text: PDF file (121 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:5, 227–228

Bibliographic databases:

MSC: 16R10, 15A75
Received: 04.04.1990

Citation: V. M. Dergachev, “Algebraic $K$-groups as homotopy groups of a simplicial analogue of Grassmann manifolds”, Uspekhi Mat. Nauk, 45:5(275) (1990), 187–188; Russian Math. Surveys, 45:5 (1990), 227–228

Citation in format AMSBIB
\Bibitem{Der90}
\by V.~M.~Dergachev
\paper Algebraic $K$-groups as homotopy groups of a~simplicial analogue of Grassmann manifolds
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 5(275)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn4792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1084997}
\zmath{https://zbmath.org/?q=an:0721.55014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..227D}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 5
\pages 227--228
\crossref{https://doi.org/10.1070/RM1990v045n05ABEH002667}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FR88800011}


Linking options:
  • http://mi.mathnet.ru/eng/umn4792
  • http://mi.mathnet.ru/eng/umn/v45/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:137
    Full text:71
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020